Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sequences not containing an infinite arithmetic progression


Author: Samuel S. Wagstaff
Journal: Proc. Amer. Math. Soc. 36 (1972), 395-397
MSC: Primary 10L10
MathSciNet review: 0308074
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Sequences of integers exist with any possible upper density and lower density which do not contain an infinitely long arithmetic progression.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10L10

Retrieve articles in all journals with MSC: 10L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0308074-6
PII: S 0002-9939(1972)0308074-6
Keywords: Arithmetic progressions in sequences
Article copyright: © Copyright 1972 American Mathematical Society